MathSciNet Relay Station
MathSciNet bibliographic data
MR1359905 (97e:16003) 16D20 (16B50 16D90 18E40)
Colpi, Riccardo; Trlifaj, Jan Tilting modules and tilting torsion theories. J. Algebra 178 (1995), no. 2, 614–634.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement